MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA FIRM; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA FIRM; STENT, URETERAL
Model Number M0061902130
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device problem code a0413 captures the reportable event of stent positioner material separation.Impact code f23 captures the reportable event of unexpected medical intervention.
 
Event or Problem Description
It was reported that, during a percutaneous nephrolithotomy procedure, using a tria ureteral stent, the stent became buckled multiple times over the guidewire.Additionally, the radiopaque marker of the pusher was separated and was floating around the kidney.The broken metal piece was retrieved with grasping forceps.Another of the same stent was used to complete the procedure.No further patient complications were reported.This report is one of the two complaints that pertain to the same event (mfr.# 2124215-2024-55156 and mfr.Report #.).

Brand Name
TRIA FIRM
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20163121
Report Number2124215-2024-55899
Device Sequence Number7363456
Product Code FAD
UDI-Device Identifier08714729937791
UDI-Public08714729937791
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K190603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061902130
Device Catalogue Number1983-01
Device Lot Number0033925645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Initial Report FDA Received Date09/06/2024
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown